Alert archive / Texas / Flash Flood Warnings in 2018
Flash Flood Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Mar 29, 2018, 1:40 AM CDT for 5 counties in Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2018, 1:40 AM CDT (06:40 UTC)
- Expired
- Mar 29, 2018, 6:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 161 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.7
The text
As transmitted.
556
WGUS54 KHGX 290640
FFWHGX
TXC339-373-407-455-471-290945-
/O.NEW.KHGX.FF.W.0007.180329T0640Z-180329T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
140 AM CDT THU MAR 29 2018
The National Weather Service in League City has issued a
* Flash Flood Warning for...
Southeastern Trinity County in southeastern Texas...
Northern Montgomery County in southeastern Texas...
San Jacinto County in southeastern Texas...
Polk County in southeastern Texas...
Southeastern Walker County in southeastern Texas...
* Until 445 AM CDT.
* At 140 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Southeastern Huntsville, Willis, Livingston, Shepherd, Onalaska,
Corrigan, Cut And Shoot, New Waverly, Coldspring, Point Blank,
Riverside, Goodrich, North Cleveland, Seven Oaks, Sebastopol, Lake
Livingston State Park, Alabama-Coushatta Reservation, West
Livingston, Huntsville State Park and Leggett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3049 9485 3032 9521 3048 9579 3087 9536
3122 9486 3121 9486 3118 9485 3115 9486
3111 9475 3111 9472 3109 9466 3110 9465
3109 9464 3106 9456 3101 9466 3049 9454
$$
111 follow-up statement
317
WGUS54 KHGX 290918
FFWHGX
TXC339-373-407-455-471-291145-
/O.EXT.KHGX.FF.W.0007.000000T0000Z-180329T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
418 AM CDT THU MAR 29 2018
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Southeastern Trinity County in southeastern Texas...
Northern Montgomery County in southeastern Texas...
San Jacinto County in southeastern Texas...
Polk County in southeastern Texas...
Southeastern Walker County in southeastern Texas...
* Until 645 AM CDT.
* At 416 AM CDT, Doppler radar indicated thunderstorms producing
moderate rain across already saturated soils in the warned area.
Flash flooding is likely still ongoing.
* Some locations that will experience flooding include...
Southeastern Huntsville, Willis, Livingston, Shepherd, Onalaska,
Corrigan, Cut And Shoot, New Waverly, Coldspring, Point Blank,
Riverside, Goodrich, North Cleveland, Seven Oaks, Sebastopol, Lake
Livingston State Park, Alabama-Coushatta Reservation, West
Livingston, Huntsville State Park and Leggett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3049 9485 3032 9521 3048 9579 3087 9536
3122 9486 3121 9486 3118 9485 3115 9486
3111 9475 3111 9472 3109 9466 3110 9465
3109 9464 3106 9456 3101 9466 3049 9454
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 12:07 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 29, 12:07 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1207 AM CDT Thu Mar 29 2018
.AVIATION...
MVFR/IFR ceilings will continue to fall to IFR/LIFR through the
early morning hours. Visibilities will also be reduced, as
saturated surfaces aid in the development of BR. Showers and
thunderstorms continuing to sag southward this evening, while the
overall motion of the storms is to the northeast. Expecting storms
to fill in out head of the main line of precip. Should begin to
see precip push out of CLL around 09Z and continue to sag
southward and exit GLS by 12-13Z. SCT ceilings will mix out by mid
morning and expecting VFR conditions to prevail, with some
lingering high clouds possible closer to the coast. Southwesterly
winds will settle in by Thursday afternoon mainly between 5-8kts.
Hathaway
&&
.PREV DISCUSSION... /ISSUED 902 PM CDT Wed Mar 28 2018/
..LOCALLY HEAVY RAIN POSSIBLE TONIGHT...
DISCUSSION...
Concern is increasing that heavy to excessive rain will
persist/develop overnight. At the surface a weak area of low
pressure was noted near Alice with a weak trough of low pressure
extending to the north to near Tyler. G 00z sounding showed PW
values around 1.80 inches with CAPE values between 2500-4500 J/Kg
and unstable lapse rates. GOES-R PW field show values between
1.80 and 2.00 inches and this matches up well model progs and
soundings. 00z 300 MB wind analysis shows a splitting jet
structure over East Texas with a speed max rotating around the
base of the upper trough. SE TX will lie in the RRQ of a 140 kt
between 06-09z and feel there will be a period of heavy rainfall
with training of cells along the Highway 59 corridor late this
evening into the overnight. Some of the latest short term guidance
is becoming quite generous with rainfall amounts tonight with
some 3 to 6 inch totals possible. PoPs were already high tonight
but have increased the QPF over the area for the possible training
of cells later tonight. Tornado Watch will be allowed to expire
and the Flash Flood Watch will be maintained as is with the north
expiring at 100 AM and areas to south at 7 AM Thursday. 43/11/08
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 61 80 54 76 / 100 60 10 0 0
Houston (IAH) 78 65 82 57 78 / 80 90 10 0 0
Galveston (GLS) 76 67 75 63 74 / 40 100 30 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 4 AM CDT Thursday for the following
zones: Austin...Brazos...Burleson...Colorado...Grimes...
Houston...Madison...Montgomery...Polk...San Jacinto...
Trinity...Walker...Waller...Washington.
Flash Flood Watch until 7 AM CDT Thursday for the following
zones: Brazoria...Chambers...Fort Bend...Galveston...
Harris...Liberty...Matagorda...Wharton.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Thursday for
the following zones: Galveston Bay...Matagorda Bay.
SMALL CRAFT SHOULD EXERCISE CAUTION until 7 AM CDT Thursday for
the following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM.
Small Craft Advisory until 7 AM CDT Thursday for the following
zones: Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&
Discussion...43
Aviation/Marine...08Hazardous weather outlook, Mar 28, 4:15 AM CDT, 21 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 415 AM CDT Wed Mar 28 2018 TXZ163-164-176>179-195>199-210>212-291200- Austin-Brazos-Burleson-Colorado-Grimes-Houston-Madison-Montgomery- Polk-San Jacinto-Trinity-Walker-Waller-Washington- 415 AM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight A slow moving storm system will bring increasing shower and thunderstorm chances to the area. Locally heavy rainfall along with some strong to severe thunderstorms will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Showers and thunderstorms will come to an end early Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation might be needed today. GMZ330-335-350-355-370-375-TXZ200-213-214-226-227-235>238-291200- Brazoria-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Fort Bend-Galveston-Galveston Bay-Harris-Jackson-Liberty- Matagorda-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 415 AM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight A slow moving storm system will bring increasing shower and thunderstorm chances to the area. Locally heavy rainfall along with some strong to severe thunderstorms will be possible. Moderate to strong southerly winds, elevated seas and an elevated rip current risk will persist. Small craft advisories may be needed at times. Elevated surf along area beaches will increase the rip current risk, especially near structures such as jetties, piers and rock groins. Swim near a lifeguard. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Showers and thunderstorms will come to an end Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation might be needed today through early Thursday morning.
In the hours before
Special weather statement, Mar 28, 8:57 PM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
857 PM CDT WED MAR 28 2018
TXZ163-164-176-177-290245-
Walker TX-Madison TX-Houston TX-Trinity TX-
857 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL
TRINITY...HOUSTON...EASTERN MADISON AND NORTHWESTERN WALKER COUNTIES
UNTIL 945 PM CDT...
At 856 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Madisonville, moving northeast at 55 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Crockett, Apple Springs, Lovelady, Kennard, Weches, Pennington and
Centralia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
LAT...LON 3156 9514 3154 9514 3152 9510 3150 9509
3149 9511 3147 9510 3147 9506 3144 9504
3144 9501 3142 9500 3138 9495 3134 9496
3133 9490 3130 9489 3128 9488 3126 9490
3080 9570 3094 9586 3158 9522 3158 9517
TIME...MOT...LOC 0156Z 228DEG 49KT 3094 9568
11Special weather statement, Mar 28, 9:49 PM CDT, 3 hours 51 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 949 PM CDT WED MAR 28 2018 TXZ163-164-176>178-195>199-290330- San Jacinto TX-Walker TX-Madison TX-Washington TX-Brazos TX- Grimes TX-Burleson TX-Montgomery TX-Houston TX-Trinity TX- 949 PM CDT WED MAR 28 2018 ...SIGNIFICANT WEATHER ADVISORY... At 948 PM CDT, Doppler radar was tracking a cluster of strong thunderstorms 7 miles southwest of Bedias, or 18 miles east of College Station, moving northeast at 55 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Southeastern College Station, Huntsville, Navasota, Washington, Trinity, Riverside, Bedias, Millican, Anderson, Crabbs Prairie, Roans Prairie, Richards and Carlos. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3023 9616 3042 9641 3118 9564 3092 9528 TIME...MOT...LOC 0248Z 228DEG 49KT 3068 9602 11
Special weather statement, Mar 28, 11:02 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1102 PM CDT WED MAR 28 2018
TXZ236-237-290445-
Brazoria TX-Matagorda TX-
1102 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRAZORIA AND
CENTRAL MATAGORDA COUNTIES UNTIL 1145 PM CDT...
At 1102 PM CDT, Doppler radar was tracking a strong thunderstorm over
Matagorda, moving northeast at 50 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Matagorda, Lake Jackson, southeastern Bay City, West Columbia,
Sweeny, South Texas Nuclear Plant, Richwood, Brazoria, western
Bailey's Prairie, Wild Peach Village, Van Vleck, Wadsworth and Damon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2859 9601 2861 9598 2863 9600 2863 9599
2866 9598 2863 9608 2867 9614 2929 9573
2909 9540 2874 9577 2874 9581 2870 9593
2869 9594 2864 9595 2863 9596 2866 9585
2863 9589 2860 9599
TIME...MOT...LOC 0402Z 215DEG 44KT 2870 9598
11Special weather statement, Mar 28, 11:17 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1117 PM CDT WED MAR 28 2018
TXZ195>198-290500-
Washington TX-Brazos TX-Grimes TX-Burleson TX-
1117 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN
BURLESON...NORTHWESTERN GRIMES...NORTHWESTERN WASHINGTON...BRAZOS
AND SOUTHWESTERN MADISON COUNTIES UNTIL MIDNIGHT CDT...
At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Somerville, or 15 miles southeast of Caldwell, moving northeast at 50
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
College Station, Bryan, Somerville, Snook, Kurten, Wixon Valley,
Millican, Lake Somerville Dam, Kyle Field, Lyons, Quarry, Wellborn
and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3087 9621 3061 9592 3018 9658 3027 9668
3029 9666 3030 9664 3030 9667 3032 9669
3032 9674 3037 9677
TIME...MOT...LOC 0416Z 231DEG 42KT 3034 9658
11Special weather statement, Mar 28, 11:46 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1146 PM CDT WED MAR 28 2018
TXZ237-238-290530-
Brazoria TX-Galveston TX-
1146 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GALVESTON...
SOUTHEASTERN FORT BEND AND CENTRAL BRAZORIA COUNTIES UNTIL 1230 AM
CDT...
At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brazoria, or near Sweeny, moving northeast at 45 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Southwestern Pearland, Lake Jackson, Alvin, Angleton, Santa Fe,
Clute, Hitchcock, Manvel, West Columbia, Sweeny, Richwood, Brazoria,
Jones Creek, Danbury, Iowa Colony, Holiday Lakes, Hillcrest, Bailey's
Prairie, Liverpool and Bonney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2903 9574 2944 9548 2944 9546 2948 9545
2958 9539 2930 9503 2920 9517 2921 9520
2920 9519 2919 9519 2892 9559
TIME...MOT...LOC 0445Z 225DEG 38KT 2903 9561
11Special weather statement, Mar 29, 12:49 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1249 AM CDT THU MAR 29 2018
TXZ226-235-290630-
Wharton TX-Jackson TX-
1249 AM CDT THU MAR 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLORADO...WHARTON
AND CENTRAL JACKSON COUNTIES UNTIL 130 AM CDT...
At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm near
Inez, or near Edna, moving northeast at 55 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
El Campo, Wharton, Edna, Ganado, Pierce, Boling-Iago, Cordele,
Vanderbilt, Lake Texana Dam, Egypt and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2932 9651 2941 9635 2952 9629 2924 9592
2876 9668 2882 9672 2885 9670 2886 9672
2889 9673 2892 9679 2901 9683
TIME...MOT...LOC 0549Z 225DEG 49KT 2895 9675
11The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:29 PM CDT | River Flood Warning | HGX | Polk, San Jacinto | 35 hr |
| Mar 28, 7:58 PM CDT | Special Weather Statement | HGX | Brazos | 47 min |
| Mar 28, 8:30 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes | 3 hr |
| Mar 28, 8:32 PM CDT | Special Weather Statement | HGX | Madison | 28 min |
| Mar 28, 8:35 PM CDT | River Flood Warning | HGX | Chambers, Liberty | 9 days |
| Mar 28, 8:35 PM CDT | River Flood Warning | HGX | Chambers, Liberty | 11 days |
| Mar 28, 8:35 PM CDT | River Flood Warning | HGX | Madison, Walker | 48 hr |
| Mar 28, 8:35 PM CDT | River Flood Warning | HGX | Hardin, Liberty, Polk | 3 days |
| Mar 28, 8:35 PM CDT | River Flood Warning | HGX | Burleson, Washington | 37 hr |
| Mar 28, 8:57 PM CDT | Special Weather Statement | HGX | Houston | 48 min |
| Mar 28, 9:18 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Washington | 3 hr |
| Mar 28, 9:49 PM CDT | Special Weather Statement | HGX | Grimes, Walker | 41 min |
| Mar 28, 10:02 PM CDT | Flash Flood Warning | HGX | Grimes, Houston, Madison, Montgomery, Trinity, Walker | 3 hr |
| Mar 28, 10:09 PM CDT | Areal Flood Advisory | HGX | Houston, Polk, San Jacinto, Trinity | 3 hr |
| Mar 28, 11:02 PM CDT | Special Weather Statement | HGX | Matagorda | 43 min |
| Mar 28, 11:17 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 43 min |
| Mar 28, 11:33 PM CDT | Flash Flood Warning | HGX | Houston, Polk, San Jacinto, Trinity | 3 hr |
| Mar 28, 11:46 PM CDT | Special Weather Statement | HGX | Brazoria | 44 min |
| Mar 29, 12:04 AM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Houston, Madison and 4 more | 3 hr |
| Mar 29, 12:49 AM CDT | Special Weather Statement | HGX | Jackson, Wharton | 41 min |
| Mar 29, 1:03 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 6 more | 3 hr |
| Mar 29, 1:06 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Fort Bend, Jackson, Wharton | 39 min |
| Mar 29, 1:16 AM CDT | River Flood Warning | HGX | Waller | 32 hr |
| Mar 29, 1:21 AM CDT | Areal Flood Advisory | HGX | Jackson, Wharton | 3 hr |
| Mar 29, 1:21 AM CDT | River Flood Warning | HGX | Harris, Waller | 24 hr |
| Mar 29, 1:27 AM CDT | Special Marine Warning | HGX | 93 min | |
| Mar 29, 1:46 AM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 59 min |
| Mar 29, 1:52 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 38 min |
| Mar 29, 1:58 AM CDT | Special Marine Warning | HGX | 2 hr | |
| Mar 29, 2:04 AM CDT | Special Weather Statement | HGX | Chambers, Harris, Liberty | 56 min |
| Mar 29, 2:08 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 3 hr |
| Mar 29, 2:09 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| Mar 29, 2:13 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 17 min |
| Mar 29, 2:28 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Matagorda | 32 min |
| Mar 29, 2:39 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 3 days |
| Mar 29, 2:51 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 39 min |
| Mar 29, 2:53 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris, Matagorda | 39 min |
| Mar 29, 2:56 AM CDT | Tornado Warning | HGX | Galveston | 19 min |
| Mar 29, 3:01 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris, Matagorda | 119 min |
| Mar 29, 3:12 AM CDT | Tornado Warning | HGX | Galveston | 18 min |
| Mar 29, 3:31 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 14 min |
| Mar 29, 3:32 AM CDT | Special Marine Warning | HGX | 58 min | |
| Mar 29, 3:49 AM CDT | Special Marine Warning | HGX | 56 min | |
| Mar 29, 3:57 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 6 more | 3 hr |
| Mar 29, 4:59 AM CDT | Special Marine Warning | HGX | 61 min | |
| Mar 29, 5:37 AM CDT | River Flood Warning | HGX | Montgomery | 51 hr |
| Mar 29, 5:37 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Mar 29, 6:53 AM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 5 days |
| Mar 29, 6:53 AM CDT | River Flood Warning | HGX | Montgomery | 41 hr |
| Mar 29, 7:24 AM CDT | River Flood Warning | HGX | Montgomery | 61 hr |
| Mar 29, 9:30 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Mar 29, 9:34 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 57 hr |
| Mar 29, 4:15 PM CDT | Small Craft Advisory | HGX | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.